# SDR SWAA2022032511059

- Difficulty date: December 16, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR BOARD 221BF LOWER SURFACE FORWARD INBOARD CORNER IS DELAMED WITH CORE DAMAGE / RECEIVED NEW CABIN FLOOR BOARD 221BF TAG NO: WN5457 INSTALLED FORWARD CABIN FLOOR BOARD 221BF IAW CUSTOMER ORDER/CARD JPANEL-221-CLOSE WN5457
